# SDR CALA2025112111381

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 63,013 hours, 20,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. SECURED LOOSE LANYARD.  GIRT BAR OPS FREELY. DOOR ARMS AND DISARMS WITH SLIDE LIGHT NORMAL.
